Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
radiation colitis
my mother told me  that she has radiation colitis. 20 years ag she had cancer received chemo and radiation treatment.  she has many complication now.  a while back or the same period she had some of her intestine removed. i come to find out from my mother  that she suffers from blockage in her upper intestine and diarrhea. three weeks ago she went on a trip and ended up in the hospital were she lost control of her body function and vomited her waste.  the dr. said no doubt that she has most of the time partial blockage but know diarrhea mostly all the time. my mother blockage is mainly caused by scarring.  and the dr. refused to do surgery unless nessary.  her is what i know so far pathophysiology: occurs following radiation therapy, may occur far after intial radiation therapy my said the second one. symptoms: she has diarrehea tenesmus hematocheyia.  the drs. say they don't know what else they do for her as far as treatment,or could there be something else wrong? the drs. thoughts on the whole matter is just the chemo and radiation taking a toll on her and her major organ including her heart she has congestive heartfailure.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
A related discussion, Diarrhea after radaition colitis was started.
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, radiation colitis was started.
Discussion is closed
Cancel
Comment
A
A